Couldn't find what you looking for?

TRY OUR SEARCH!


I have red, itchy rash. I don’t know if this rash is caused by Lamictal. It showed up after taking Lamictal for three weeks and gradually increasing the dose to 70 mg daily. It’s on the upper inside of left thigh and there is a burning sensation in the scrotum. I first though that is some king yeast infection, but it doesn’t respond on the anti-fungal spray. Should I quit with Lamictal?

Loading...


I started Lamictal about a month ago. I now have a rash on my face. It runs down each side of my nose and is starting to show-up on my neck. I don’t have on the thighs and there is no burning sensation in scrotum. But the rash on the neck spreads. I am going to see doctor tomorrow.
Reply

Loading...

I also got a rash while on Lamictal. Because Lamictal can cause a life threatening rash, Steven Johnsons (sp?) Syndrome, I saw a dermatologist to be safe. She guessed that it was a reaction to the drug, but was not Steven Johnsons. It went away & I've continued to take Lamictal.
Reply

Loading...

From what I have read over and over again is that if you have a rash to get medical attention right away. And contact your doctor. If its on the weeekend go to urgent care and bring a list of the medications you are taking and dosages. Or go to ememrgency. Always follow up wiht your doctor on monday. I was on lamictal and did fine. we decided to up my dose 50 mg more. Ugh! Since I live in AZ I chalked up some of my symptoms to the heat. When I first started I had a yeast infection forever. I just kept taking medications one right after another to get rid of it. It finally went away. I got a lump behind my ear I chlked it up to old age. I'm 40, breathing problems escated blamed it on the wind and asthma, chest pain, blamed it on athritis. Looking at people I know and forgetting their name. Just mentally checking out. The thing was I didn't realize it was from the meds. these were the first meds for depression I had been on that didn't take away my sex drive. I also didn't feel like I was in a cloud. But I was getting very irritable when my dosage grew higher. All of you should read the information on the flier they give you when you bring home your meds. It is very imprtant. I called my doctor and am off the meds. I will let you know how the withdrawels go. I do have terrible headaches.
Reply

Loading...